Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Having addisons disease. Have been exposed to hydrogen sulfide. Having factor7 blood deficiency. Planning to do arterial blood gas test. What next?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 663 Questions
I have addisons disease and have been exposed to hydrogen sulfide and drs. Want to do a ABG test, plus have factor 7 blood def. What will the hospital do . Thank you
Posted Fri, 16 Aug 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Minal Mohit 46 minutes later
Hi, as you have been diagnosed with Addison’s disease, you must be on steroid replacement already. And doctors must be following you. As you also have hemophilia or factor VII deficiency, you must be getting factor VII checked periodically and transfused according to need. Now that you have been accidentally exposed to H2S, doctors want to know the blood concentration of this gas in you so that they can treat you accordingly. As they already know about your two preexisting conditions, they will titrate steroids accordingly and replace factor VII before puncturing your artery. So relax and have faith in the competence of your doctors. All the very best.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor